MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DIMENSION EXL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens to report that one falsely depressed troponin (tnih) result was obtained on a patient sample tested on a dimension exl analyzer.The customer reported that the dimension exl analyzer had cuvette forming errors.A siemens regional support center (rsc) specialist connected remotely to the customer site and worked with the customer to resolve the cuvette forming issue.The cause of the falsely depressed tnih test result is unknown.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
The customer contacted siemens and reported that one falsely depressed troponin (tnih) result was obtained on a patient sample tested on a dimension exl analyzer.The result was released to the physician(s).The same sample was repeated on the same analyzer and the repeat result was higher and released as the correct result to the physician(s).There are no reports of injury due to the event.

Brand Name
DIMENSION EXL
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
karl aebig
511 benedict ave
tarrytown, NY 10591
MDR Report Key19832256
Report Number2517506-2024-00199
Device Sequence Number8159586
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public(01)00842768030024
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL
Device Catalogue Number10472176
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date07/25/2024
Date Device Manufactured01/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age76 YR
Patient SexMale